Greetings, and welcome back,
(1) Definitely sounds like nasal congestion, either due to allergies like from high pollen count, or from a brewing sinus infection.
(2) The shaking could be due to withdrawal symptoms (typically will be more like a shaking tremor) or chills if from the sinus.
(3) If the symptoms are due to sinus/allergy, the Ativan taper will have essentially no bearing on the sinus problem, so you can proceed as planned. Also, the taper being slowed will help the withdrawal symptoms, but it won't really do anything directly for the sinus problems.
(4) The ice will mess up the blood pressure readings, so no surprise there. Why did
you put ice on your arm? :)
(5) I think this question got left out?
(6) Controlled breathing can help with not only respiratory rate, but help to lower heart rate, and it can also help to lower blood pressure since you are relaxing. I teach my patients to breathe in through the nose, out through the mouth, in controlled breaths (In-1-2-3, out 1-2-3...)
(7) A warm wash cloth will help to relax you, and can in turn help to lower blood pressure because of being relaxed. so can a hot bath, but be careful to stay in a hot bath for 15 minutes at most, and stay well-hydrated to avoid blood pressure going too low.
(8) Unfortunately, nothing very effective for the shakes (other than another dose of Ativan, which we're trying to avoid), except to bear through them!
(9) Since it is Tuesday, let's wait until Thursday to see how you are doing and if you are ready for the next cut on Friday. Let's not worry about Friday just yet. :)
(10) The shakes will subside with time
(11) I think the difficulty of each cut will remain the same with respect to intensity, but it is highly possible they may be longer with respect to duration. That is typical for most patients, anyway.
(12) I don't think so. The fear of tapering is worse than tapering itself. :)
Hang in there! Great questions, and you are doing a great job!